# SDR USAA920080636

- Difficulty date: February 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546486129
- Part serial: 0314
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING INBOARD MIDFLAP HAS DELAMINATION, WBL 73 - WBL 82.  REPAIRED LEFT WING INBOARD MIDFLAP, WBL 73 - WBL 82 IAW B737 SRM 51-70-10-2R4.
